Duke Mathematical Journal

Espaces de Banach–Colmez et faisceaux cohérents sur la courbe de Fargues–Fontaine

Arthur-César Le Bras

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Résumé

Nous donnons une nouvelle définition, plus simple mais équivalente, de la catégorie abélienne des espaces de Banach–Colmez introduite par Colmez, et nous expliquons la relation précise de cette catégorie avec celle des faisceaux cohérents sur la courbe de Fargues–Fontaine. On passe d’une catégorie à l’autre en modifiant la t-structure sur la catégorie dérivée. Chemin faisant, nous obtenons une description de la cohomologie pro-étale du disque ouvert et de l’espace affine d’intérêt indépendant.

Abstract

We give a new definition, simpler but equivalent, of the abelian category of Banach–Colmez spaces introduced by Colmez, and we explain the precise relationship with the category of coherent sheaves on the Fargues–Fontaine curve. One goes from one category to the other by changing the t-structure on the derived category. Along the way we obtain a description of the proétale cohomology of the open disk and the affine space, which is of independent interest.

Article information

Source
Duke Math. J., Volume 167, Number 18 (2018), 3455-3532.

Dates
Received: 30 August 2017
Revised: 8 June 2018
First available in Project Euclid: 16 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1542337535

Digital Object Identifier
doi:10.1215/00127094-2018-0034

Mathematical Reviews number (MathSciNet)
MR3881201

Zentralblatt MATH identifier
07009770

Subjects
Primary: 14G22: Rigid analytic geometry
Secondary: 14F30: $p$-adic cohomology, crystalline cohomology

Keywords
p-adic Hodge theory Banach-Colmez spaces Fargues-Fontaine curve perfectoid spaces proétale cohomology

Citation

Le Bras, Arthur-César. Espaces de Banach–Colmez et faisceaux cohérents sur la courbe de Fargues–Fontaine. Duke Math. J. 167 (2018), no. 18, 3455--3532. doi:10.1215/00127094-2018-0034. https://projecteuclid.org/euclid.dmj/1542337535


Export citation

References

  • [1] A. Beĭlinson, “On the derived category of perverse sheaves” dans $K$-theory, Arithmetic and Geometry (Moscow, 1984–1986), Lecture Notes in Math. 1289, Springer, Berlin, 1987, 27–41.
  • [2] A. Beilinson, J. Bernstein, et P. Deligne, “Faisceaux pervers” dans Analysis and Topology on Singular Spaces, I (Luminy, 1981), Astérisque 100, Soc. Math. France, Paris, 1982, 5–171.
  • [3] V. Berkovich, “Étale cohomology for non-Archimedean analytic spaces” dans Publ. Math. Inst. Hautes Etudes Sci. 78 (1993), 5–161.
  • [4] V. Berkovich, On the comparison theorem for étale cohomology of non-Archimedean analytic spaces, Israel J. Math. 92 (1995), 45–60.
  • [5] P. Berthelot, L. Breen, et W. Messing, Théorie de Dieudonné cristalline, II, Lecture Notes in Math. 930. Springer, Berlin, 1982.
  • [6] P. Berthelot et A. Ogus, Notes on Crystalline Cohomology, Princeton Univ. Press, Princeton, 1978.
  • [7] B. Bhatt, M. Morrow, et P. Scholze, Integral $p$-adic Hodge theory–announcement, Math. Res. Lett. 22 (2015), no. 6, 1601–1612.
  • [8] B. Bhatt et P. Scholze, The pro-étale topology for schemes, Astérisque 369 (2015), 99–201.
  • [9] L. Breen, Extensions du groupe additif, Publ. Math. Inst. Hautes Etudes Sci. 48 (1978), 39–125.
  • [10] L. Breen, “Extensions du groupe additif sur le site parfait” dans Algebraic Surfaces (Orsay, 1976–1978), Lecture Notes in Math. 868, Springer, Berlin, 1981, 238–262.
  • [11] T. Bridgeland, Flops and derived categories, Invent. Math. 147 (2002), no. 3, 613–632.
  • [12] P. Colmez, Espaces de Banach de dimension finie, J. Inst. Math. Jussieu 1 (2002), no. 3, 331–439.
  • [13] P. Colmez, G. Dospinescu, et W. Nizioł, On the cohomology of $p$-adic Stein spaces, en préparation.
  • [14] P. Colmez et W. Nizioł, On the cohomology of the affine space, prépublication, arXiv:1707.01133v3 [math.AG].
  • [15] R. Elkik, Solutions d’équations à coefficients dans un anneau hensélien, Ann. Sci. École Norm. Sup. (4) 6 (1973), 553–603, 1974.
  • [16] L. Fargues, Groupes analytiques rigides de type $p$-divisible, à paraître dans Math. Ann., prépublication, 2013.
  • [17] L. Fargues, Quelques résultats et conjectures concernant la courbe, Astérisque 369 (2015), 325–374.
  • [18] L. Fargues, $G$-torseurs en théorie de Hodge $p$-adique, à paraître dans Compositio Math., prépublication, 2015.
  • [19] L. Fargues, Geometrization of the local Langlands correspondence : An overview, preprint, arXiv:1602.00999v1 [math.NT].
  • [20] L. Fargues, Simple connexité des fibres d’une application d’Abel-Jacobi et corps de classe local, à paraître dans Ann. Sci. Éc. Norm. Supér. (4), prépublication, arXiv:1705.01526v1 [math.AG].
  • [21] L. Fargues et J. M. Fontaine, “Vector bundles on curves and $p$-adic Hodge theory” dans Automorphic Forms and Galois Representations, Vol. 2 (Durham, UK, 2011), London Math. Soc. Lecture Note Ser. 415, Cambridge Univ. Press, Cambridge, 2014, 17–104.
  • [22] L. Fargues et J. M. Fontaine, Courbes et fibrés vectoriels en théorie de Hodge $p$-adique, prépublication, 2015.
  • [23] J. M. Fontaine, Presque $\mathbf{C}_{p}$-représentations, Doc. Math. 2003, Extra Vol., 285–385.
  • [24] J. M. Fontaine, communication privée, 2017.
  • [25] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448.
  • [26] E. Große-Klönne, De Rham cohomology of rigid spaces, Math. Z. 247 (2004), 223–240.
  • [27] A. Grothendieck, Eléments de géométrie algébrique, III: Etude cohomologique des faisceaux cohérents, I, Publ. Math. Inst. Hautes Études Sci. 11 (1961), 5–167.
  • [28] D. Happel, I. Reiten, et S. Smalø, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996), no. 575.
  • [29] R. Huber, Etale Cohomology of Rigid Analytic Varieties and adic Spaces, Aspects Math. E30, Friedr. Vieweg, Braunschweig, 1996.
  • [30] L. Illusie, Complexe cotangent et déformations, II, Lecture Notes in Math. 283, Springer, Berlin, 1972.
  • [31] K. Kedlaya et R. Liu, Relative $p$-adic Hodge theory: Foundations, Astérisque 371, Soc. Math. France, Paris, 2015.
  • [32] M. Kosters et D. Wan, On the arithmetic of $\mathbf{Z}_{p}$-extensions, prépublication, arXiv:1607.00523v1 [math.NT].
  • [33] M. Lazard, Sur les groupes de Lie formels à un paramètre, Bull. Soc. Math. France 83 (1955), 251–274.
  • [34] A.-C. Le Bras, Anneaux de Fontaine et géométrie : deux exemples d’interaction, Thèse de doctorat, Université Paris VI, 2017, http://www.math.ens.fr/~lebras.
  • [35] A.-C. Le Bras, Overconvergent relative de Rham cohomology over the Fargues-Fontaine curve, prépublication, arXiv:1801.00429v2 [math.NT].
  • [36] W. Lütkebohmert, Vektorraumbündel über nichtarchimedischen holomorphen Räumen, Math. Z. 152 (1977), 127–143.
  • [37] S. Mac Lane, “Homologie des anneaux et des modules” dans Colloque de Topologie Algébrique (Louvain, 1956), Centre Belge Rech. Math., Louvain, 1957, 55–80.
  • [38] J. S. Milne, Duality in flat cohomology of a surface, Ann. Sci. Éc. Norm. Supér. (4) 9 (1976), 171–202.
  • [39] W. Nizioł, Geometric syntomic cohomology and vector bundles on the Fargues-Fontaine curve, prépublication, arXiv:1605.07216v1 [math.AG].
  • [40] J. Plût, Espaces de Banach analytiques $p$-adiques et espaces de Banach-Colmez, thèse de doctorat, Université Paris XI, 2009.
  • [41] P. Schneider, Nonarchimedean Functional Analysis, Springer Monogr. Math., Springer, Berlin, 2002.
  • [42] P. Scholze $p$-adic Hodge theory for rigid-analytic varieties, Forum Math. Pi, 1 (2013), e1.
  • [43] P. Scholze, “Perfectoid spaces: A survey” dans Current Developments in Mathematics 2012, Int. Press, Somerville, 2013, 193–227.
  • [44] P. Scholze, Etale cohomology of diamonds, prépublication, arXiv:1709.07343v1 [math.AG].
  • [45] P. Scholze et J. Weinstein, Moduli of $p$-divisible groups, Camb. J. Math. 1 (2013), 145–237.
  • [46] P. Scholze et J. Weinstein, $p$-adic geometry, notes d’un cours à University of California, Berkeley, 2014.
  • [47] J.-P. Serre, Groupes proalgébriques, Publ. Math. Inst. Hautes Études Sci. 7 (1960), 67 pp.
  • [48] C. Simpson, Mixed twistor structures, prépublication, arXiv:alg-geom/9705006v [math-AG]
  • [49] The Stacks Project Authors, Stacks Project, https://stacks.math.columbia.edu, 2018.